Modeling attitudes toward uncertainty through the use of the Sugeno integral

Abstract : The aim of the paper is to present under uncertainty, and in an ordinal framework, an axiomatic treatment of the Sugeno integral in terms of preferences which parallels some earlier derivations devoted to the Choquet integral. Some emphasis is given to the characterization of uncertainty aversion.
Document type :
Journal articles
Complete list of metadatas

Cited literature [22 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-00327700
Contributor : Michel Grabisch <>
Submitted on : Thursday, October 9, 2008 - 11:41:09 AM
Last modification on : Thursday, November 1, 2018 - 1:21:34 AM
Long-term archiving on : Thursday, June 3, 2010 - 9:17:40 PM

File

jme03147.pdf
Files produced by the author(s)

Identifiers

Citation

Alain Chateauneuf, Michel Grabisch, Agnès Rico. Modeling attitudes toward uncertainty through the use of the Sugeno integral. Journal of Mathematical Economics, Elsevier, 2008, 44 (11), pp.1084-1099. ⟨10.1016/j.jmateco.2007.09.003⟩. ⟨halshs-00327700⟩

Share

Metrics

Record views

659

Files downloads

261